Research ArticleOpen accessPhrase in the titleOn Gröbner Bases and Their Uses in Solving System of Polynomial Equations and Graph ColoringHaridas Kumar Das, Nasim RezaJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 27 Jun 2018 · 8,591 accessesView PDFCite
4 results for “System of Polynomial Equations”
Set a search alertResearch ArticleOpen accessIn the abstractDevelopment of a New Elliptic Curve Cryptosystem with Factoring ProblemE. S. Ismail, M. S. HijaziAmerican Journal of Applied Sciences, Vol. 9, Issue 9 · 2 Aug 2012 · 6,788 accessesView PDFCite
Research ArticleOpen accessIn the abstractSolving Directly Two Point Non Linear Boundary Value Problems Using Direct Adams Moulton MethodZanariah Abdul Majid, Phang Pei See, Mohamed SuleimanJournal of Mathematics and Statistics, Vol. 7, Issue 2 · 18 May 2011 · 7,882 accessesView PDFCite
Research ArticleOpen accessIn the abstractApproximation of Iteration Number for Gauss-Seidel Using Redlich-Kister PolynomialM. K. Hasan, J. Sulaiman, S. Ahmad et al.American Journal of Applied Sciences, Vol. 7, Issue 7 · 31 Jul 2010 · 8,138 accessesView PDFCite